It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=buderfly][FONT=Garamond][SIZE=4][COLOR=Magenta]I have been on strattera for about 3 weeks now. Since I started taking it I have felt so down (no energy, just dont want to do anything but sleep and lay down) Has anyone else had this effect from strattera? I have stopped taking it until I get into the doctor to talk about changing it to something different. Do you know if Adderall or concerta or any other ADD drug does this? Please help![/COLOR][/SIZE][/FONT] :confused:[/QUOTE]

I'm on adderal. That happens to me when I don't eat on it and stay up for long periods of time





All times are GMT -7. The time now is 05:23 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!